Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 735795, 11 pages
http://dx.doi.org/10.1155/2013/735795
Research Article

Multilinear Singular and Fractional Integral Operators on Weighted Morrey Spaces

1College of Mathematics and Econometrics, Hunan University, Changsha 410082, China
2Department of Applied Mathematics, Zhengzhou Information Science and Technology Institute, Zhengzhou 450002, China

Received 2 May 2013; Accepted 12 September 2013

Academic Editor: John R. Akeroyd

Copyright © 2013 Hua Wang and Wentan Yi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We will study the boundedness properties of multilinear Calderón-Zygmund operators and multilinear fractional integrals on products of weighted Morrey spaces with multiple weights.